# SDR AALA20150310006

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 3,248 hours, 370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F0409195
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 10G MISSING.  REPLACED EMER LIGHT LENS IAW AMM 33-51-03.  GOOD OPERATIONAL CHECK.
